# SDR FDEA200906242283

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 14,838 hours, 8,015 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fusible Plug
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDS 340/24/GUSTS 29 LANDED RUNWAY 28 MEDIUM  BRAKES 20/20 FLAP, SMOOTH LANDING, ON CENTERLINE 3  LT TRUCK TIRES FUSE PLUGS BLEW ON TAXI IN. TEMP  REACHED 650-700 ON 3 TIRES RT REACHED 150 MAX.
